# SDR AALA201804189018

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 58,059 hours, 21,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313543420200
- Condition: Worn
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 9D SEATS OUT OF TRACK. REPAIRED DAMAGED SEAT TRACK IAW SRM 51-42-11.  AIRCRAFT WAS GROUNDED.
